# SDR IPXA2020032753594

- Difficulty date: March 15, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 61,606 hours, 13,564 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVMAIN CABIN FLOOR PANEL WSP0785-501 X=0 TO X=8.5 HAS CORROSION.REPAIRED CORRODED MAIN CABIN FLOOR PANEL WSP0785-501 X=0 TO X=8.5 IAW VT-SAA EA 011-5320-01-A8094 REV. IR AND UPS EO MD11-5330-75911-A. (MINOR)
